0

votes

What is causing paradoxical reactions from taking antioxidants?

Commented on April 05, 2013
Created April 05, 2013 at 2:48 AM

When I took 1 gram 1,877% for several days I started getting insomnia and the ringing in my ears got worse, then I got rhinitis or something, basically runny nose for three days then resolved after I stopped

When I took coq10 my ringing in the ears got worse, same with bioflavanoids

What is causing these paradoxical reactions?

My thoughts on possibilities are: 1. phase 2 liver detox pathways not functioning well 2. suppression of reactive oxygen specicies 3. Vit C filtering out my DHEA too much

6120c989fd5b69f42a0834b69b87955b

(24553)

on April 05, 2013
at 07:55 AM

There is the thought that antioxidants might work in a hormetic stressor way, and taking enough to stimulate the body's natural repair systems may be more beneficial than taking an excess. More isn't always better.

  • A5127d60bca783084f191f38ffa357a6

    asked by

    (687)
  • Views
    1.3K
  • Last Activity
    1694D AGO
Frontpage book

Get FREE instant access to our Paleo For Beginners Guide & 15 FREE Recipes!

0 Answers

Answer Question


Get FREE instant access to our
Paleo For Beginners Guide & 15 FREE Recipes!